Ask an expert
Question

06 Dec 2005

Disprin and Gaviscon
Dear Doc

My 2 miscarriages were (believed to be, no proof) due to my blood thickening and not getting blood supply through to the 'little bean'.

I was on EcoTrin but it burnt my stomach - gynae suggested I take a quarter of a Disprin every day (I am 3 weeks pregnant).
Do you agree? (any other advice on how to keep my blood thin/normal?)

I also suffer from heartburn (even before I was pregnant) can I continue with Gaviscon?

Regards
Answer 587 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You need a definite diagnosis regarding the thickening of the blood. There are a number of clotting problems which can give rise to this and, depending what the problem is, you might need other medication such as heparin. I would suggest that you have this properly investigated. Gaviscon is safe in pregnancy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote